Minimal clones with many majority operations

Waldhauser, Tamás, Behrisch, Mike: Minimal clones with many majority operations.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 77 (3-4). pp. 389-402. ISSN 0001-6969 (2011)

[img]
Preview
Text
2011_1.pdf - Accepted Version

Download (282kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2011
Volume: 77
Number: 3-4
Page Range: pp. 389-402
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1949849
Date Deposited: 2019. Nov. 07. 12:37
Last Modified: 2019. Nov. 07. 12:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17335

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year